# SDR UALA2013072305176

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 64,918 hours, 9,013 cycles
- Engine: Pwa PW4090
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 132
- Condition: Faulty
- Location: Turbine Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE HIGH PRESSURE TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.   REPLACED TCC AIR VALVE ACTUATOR IAW AMM.  PERFORMED TCC VALVE ACTUATOR TEST NR 3 & NR 6 IAW AMM 71-00-00.  ACCOMPLISHED TCC SYS INSPECTION CHECK IAW AMM 75-24-00.  GROUND CHECKED GOOD.
